# SDR DXTA200601464

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 4,070 hours, 2,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT FROM SAV TO HPN, NOTICED OILY ODOR WHEN PAC IS RUNNING, CONTINUED FLIGHT TO HPN WITHOUT INCIDENT.  INSPECTED APU AND TAIL COMPT.  FOUND APU COMPT TO BE COVERED IN FLUID.  DETERMINED FLUID TO BE HYDRAULIC FLUID FROM LEAK AT LWR RUDDER ACTUATOR SEEPING INTO APU COMPT.  CLEANED APU COMPT.  AS A PRECAUTION, PERFORMED APU OPS/ LEAK CHECK.  OPERATED PNEUMATIC SYSTEM UNTIL ODOR WAS NO LONGER PRESENT IN CABIN.  ALL TESTS PASS.  DONE PER CE750 MM 49-10-00 AND GTCP 36-150 CX MM 49-20-03.
